# SDR SWAA2023082975856

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 UPPER CHORD FWD FLANGE AT FLOORBOARD HOLES LBL 38; LBL 41; LBL 44 & LBL 46 WL 208<[01] VERIFIED APPLICABILITTY SRM PER SRM 53-70-51-1A-1;[02] EVALUATED CORROSION ON BS 986 UPPER CHORD FWD FLANGE AT FLOORBOARD HOLES LBL 38 1'X1'X0.020'; LBL 41 1'X1'X0.009; LBL 44 1'X1'X0.008 & LBL 46 1'X1'X0.053 WL 208 DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-2R-4 PAR 4.D(2) FIG.103/ALLOWABLE DAMAGE 1 DETAIL E;[03] CORRECTION ON CORRECTIVE ACTION 2 SHOULD READ. EVALUATED CORROSION ON BS 986 UPPER CHORD FWD FLANGE AT FLOORBOARD HOLES LBL 38 1'X1'X0.020'; LBL 41 1'X1'X0.009; LBL 44 1'X1'X0.008 & LBL 46 1'X1'X0.053 WL 208 DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 PAR 4.D(2) FIG.103/ALLOWABLE DAMAGE 1 DETAIL E TOOL USED ON CORRECTIVE ACTION 1 ATS1225 DUE 08/2023 ATS2883 DUE 04/2024;[04] DAMAGE ON BS 986 UPPER CHORD FWD FLANGE AT FLOORBOARD HOLES LBL 38; LBL 41; LBL 44 & LBL 46 WL 208 TO BE REPAIRED I.A.W SRM 53-70-51-2R-4 REPAIR. 4 ALTERNATIVE 1 LBL50-RBL 50 DUE TO PREVIOUS REPAIR DAMAGE FOUND AND RECORD ON COSTUMER CARD TTG8Q00M20VV;
